# SDR IPXA1568999

- Difficulty date: August 18, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT SEAT TRACK IS CORRODED AT STA 1320 +12, RBL 45 W L 208.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-38268-C.
